# SDR ASAA2023092745357

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,586 hours, 12,284 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

# 1 "DRIVE" LIGHT NOT ILLUMINATED ON GROUND. BULBS TEST GOOD. GROUNDED - YES. ON DEFERRAL.
